# SDR IPXA3M79490

- Difficulty date: July 11, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 74,121 hours, 14,776 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75162
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, STRINGER 16, CRACKED IN RT WING XORS 372-402.  REPAIRED STRINGER 16 IAW EA 011- 5710-01-A4770, REV IR AND EO MD11-5710-51545-A. (MAJOR)
